# SDR CA021029003

- Difficulty date: August 25, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 1,764 hours
- Engine: Allsn 250C20B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Case
- Condition: Damaged
- Location: T/R Gearbox
- Component: G/B Case
- Component part number: 369D25400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 600 HOUR INSPECTION OF AIRCRAFT, DAMAGE WAS FOUND ON THE UNDER SIDE OF THE T/R GEARBOX CASE. DUE TO A MIS-ALIGNMENT OF THE T/R PUSH PULL TUBE ADAPTER. DAMAGE WAS APPROX .020 DEEP & UPON INVESTIGATION IT WAS DETERMINED THAT PIN HAD EXCESSIVE WEAR AT THE ASSEMBLY POINT IN THE T/R GEARBOX HOUSING ITSELF.
